# SDR MALA100051

- Difficulty date: March 20, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 24,895 hours, 27,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR PN 7252110-507, SN 0525 OUTER SKIN WAS FOUND TO HAVE 1 DENT, MEASURING 1.25" X 0.60" X 0.024" DEEP, LOCATED 3.5" FROM FWD EDGE OF DOOR, 32.25" FROM BOTTOM OF DOOR, 0.812" FROM AN ATTACHMENT SCREW AND 1.25" FROM AN EXISTING REPAIR. PERFORMED PERMANENT REPAIR TO PAX DOOR OUTER SKIN IAW MAL EOS52192. (LOCATED 3.5" FROM FRONT EDGE AND 32.25" FROM BOTTOM). HFEC AND DISBOND INSPECTIONS WERE ACCOMPLISHED. NO CRACKS NOTED. DENT IS DISBONDED.  ACCOMPLISH A BONDED DOUBLER REPAIR IAW REPAIR STATEMENT 340SDS020120 DATED 3/19/2010 AND THIS EO.
